MathSciNet Relay Station
MathSciNet bibliographic data
MR402819 58F05 (70.58 76.58)
Marsden, Jerrold; Weinstein, Alan Reduction of symplectic manifolds with symmetry. Rep. Mathematical Phys. 5 (1974), no. 1, 121–130.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement